Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is diarrhea after taking Levsin a symptom of an allergic reaction?

57yr old male. I was recently prescribed Levsin for my irritable bowel. I am also lactose intolerant. I have taken Levsin only a few times before meals and it seemed to make me gassy. Today I took it 30 min before every meal and had to have a bowel movement immediately after breakfast and lunch. I took it 30 min before dinner and immediately after eating I had serious case Of diarrhea. This is not the outcome I was hoping for. Is this an allergic reaction?
Fri, 8 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
Levsine help by decreasing the motion of the stomach and intestines and the secretion of stomach fluids, including acid.
So,I dont think that diarrhea is related to this medication.
Hope I have answered your query. Let me know if I can assist you further.

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello. My daughter is 18 months old and is suffering from diarrhea, runny nose, watering eyes accompanied with redness around her eyes. This is something she s goes through frequently. Symptoms just started tonight, and based on past experience, she ll have a cough in the next few days as well. We ve noticed also that she seems to develop this sickness when we use our baby sitter. During the periods I was out of work, she seemed fine and never got sick. We re concerned she may be exposed to a toxin there we re unaware of? Or is she just exhibiting signs of allergies?

doctor1 MD

I had an allergic reaction , face, going swelled up blood pressure dropped. Passed out.ten min. After i took two tizanidine 4 mg. E.r. Put me on prednisone and benidril.every time I take 2at 1 time for four days, the symptoms that had gotten better some get much worse again.(the prednisone seems to be starting it all up again. Why prednazone?it happened 2 days ago 3 more days of prednizone . Should I feel this this bad still? Face itchy.swollen eyes burning . !s all the neural logical commonly obvious th s long after a reaction like this.? Or is it a bad reaction from the prednizone? What did it do to me.

doctor1 MD

Hello. I had my first ever allergic reaction on Sunday evening. I got hives and my face swelled up. I went to the hospital and the put me on a drip and injected me with all types of things. I have been prescribed prednisone and something else for allergic reactions. I was told to only really start today (Tuesday). The hives have spread and weirdly, my hands and feet are in agony whenever I use them. I am struggling to walk at the moment. I have no more swelling. I am a little worried that I am experiencing these symptom so long after my initial reaction.